# SDR CALA2013120293374

- Difficulty date: November 27, 2013
- Submitted: December 3, 2013
- Operation: Air carrier
- Aircraft: N846UA
- Make and model: Airbus A319-131
- Aircraft serial: 1600
- Aircraft time: 41,481 hours, 17,046 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BCL 2 FAULT DISPLAYED ON UPPER ECAM SCREEN.  ELECTRIC PFR SHOWS SDAC1 NO DATA FROM BCL 1.  SWAPPED BOTH SDAC'S, RETESTED BOTH BCL'S IAW AMM 31-50-0 0-710-001A, ALL TEST PASSED.  SDAC1 MR 31541-1004, SDAC2, MR 31541 & SN 0E5006355.
